Locally well-behaved paracompacta in shape theory
Fundamenta Mathematicae, Tome 95 (1977) no. 1, pp. 55-71
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_95_1_55_71,
author = {G. Kozlowski and Jack Segal},
title = {Locally well-behaved paracompacta in shape theory},
journal = {Fundamenta Mathematicae},
pages = {55--71},
year = {1977},
volume = {95},
number = {1},
doi = {10.4064/fm-95-1-55-71},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-95-1-55-71/}
}
G. Kozlowski; Jack Segal. Locally well-behaved paracompacta in shape theory. Fundamenta Mathematicae, Tome 95 (1977) no. 1, pp. 55-71. doi: 10.4064/fm-95-1-55-71
Cité par Sources :